Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence theorems across a point of resonance


Author: Lamberto Cesari
Journal: Bull. Amer. Math. Soc. 82 (1976), 903-906
MSC (1970): Primary 47H15, 34B15, 34C15, 35G30, 35J40
MathSciNet review: 0425693
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lamberto Cesari, Functional analysis and periodic solutions of nonlinear differential equations, Contributions to Differential Equations 1 (1963), 149–187. MR 0151678
  • 2. Lamberto Cesari, Alternative methods in nonlinear analysis, International Conference on Differential Equations (Proc., Univ. Southern California, Los Angeles, Calif., 1974) Academic Press, New York, 1975, pp. 95–148. MR 0430884
  • 3. Lamberto Cesari, An abstract existence theorem across a point of resonance, Dynamical systems (Proc. Internat. Sympos., Univ. Florida, Gainesville, Fla., 1976) Academic Press, New York, 1977, pp. 11–26. MR 0467420
  • 4. Lamberto Cesari, Nonlinear oscillations across a point of resonance for nonselfadjoint systems, J. Differential Equations 28 (1978), no. 1, 43–59. MR 0477909
  • 5. Lamberto Cesari, Nonlinear problems across a point of resonance for nonselfadjoint systems, Nonlinear analysis (collection of papers in honor of Erich H. Rothe), Academic Press, New York, 1978, pp. 43–67. MR 499091
  • 6. L. Cesari and R. Kannan, An abstract existence theorem at resonance, Proc. Amer. Math. Soc. 63 (1977), no. 2, 221–225. MR 0448180, 10.1090/S0002-9939-1977-0448180-3
  • 7. Djairo Guedes de Figueiredo, The Dirichlet problem for nonlinear elliptic equations: a Hilbert space approach, Partial differential equations and related topics (Program, Tulane Univ., New Orlenas, La., 1974) Springer, Berlin, 1975, pp. 144–165. Lecture Notes in Math., Vol. 446. MR 0437924
  • 8. R. Kannan and P. J. McKenna, An existence theorem by alternative methods for semilinear abstract equations, Boll. Un. Mat. Ital. (to appear).
  • 9. E. M. Landesman and A. C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1969/1970), 609–623. MR 0267269
  • 10. A. C. Lazer and D. E. Leach, Bounded perturbations of forced harmonic oscillators at resonance, Ann. Mat. Pura Appl. (4) 82 (1969), 49–68. MR 0249731
  • 11. Jindřich Nečas, The range of nonlinear operators with linear asymptotes which are not invertible, Comment. Math. Univ. Carolinae 14 (1973), 63–72. MR 0318995
  • 12. H. C. Shaw, Nonlinear elliptic boundary value problems at resonance, J. Differential Equations (to appear).
  • 13. S. A. Williams, A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. Differential Equations 8 (1970), 580–586. MR 0267267

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 34B15, 34C15, 35G30, 35J40

Retrieve articles in all journals with MSC (1970): 47H15, 34B15, 34C15, 35G30, 35J40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14205-X